Applied Mathematics

Vol.8 No.12(2017), Paper ID 81519, 20 pages

DOI:10.4236/am.2017.812134

 

Variation of Parameters for Causal Operator Differential Equations

 

Reza R. Ahangar

 

Mathematics Department, Texas A & M University Kingsville, Kingsville, USA

 

Copyright © 2017 Reza R. Ahangar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ahangar, R. (2017) Variation of Parameters for Causal Operator Differential Equations. Applied Mathematics, 8, 1883-1902. doi: 10.4236/am.2017.812134.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.